# SDR CA090304008

- Difficulty date: February 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 4,830 hours
- Engine: Allsn 250C20R2
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Damaged
- Location: Yoke
- Part time: 8,790 hours
- Component: Main Rotor Hub, 206011100159
- Component part number: 206001149105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED MAIN ROTOR HUB FOR REPLACEMENT OF TIME EXPIRED COMPONENTS. WHEN DISASSEMBLED FOUND THAT BOTH OTBD EXCLUDERS IN GRIP ASSEMBLIES WERE NO LONGER RETAINING THE LUBRICANT AND ALLOWING IT TO PASS INTO THE YOKE SPINDLE BORES. THE INBD BEARING CONTACT AREA WITH THE YOKE DID NOT HAVE SUFFICIENT LUBRICATION AND DETERIORATION OF THE YOKE SPINDLE (DEEP PITTING) OCCURED. THE YOKE WAS SCRAPPED.
